# SDR SIMA20241020003

- Difficulty date: October 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N274NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000779
- Aircraft time: 14,755 hours, 9,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK HAS CORROSION AT FRAME 16 +10. (MAJOR REPAIR) (LEVEL 2 CORROSION) C/A INSTALLED EWIS PROTECTION AT FRAME 15 TO FRAME 17IAW EMB 175 SWPM 20-67-00. BLENEDED AND FOUND SET TRACK TO BE OUT OF LIMITS IAW EMB 175 SRM 53-10-10AD01. CUT AND REMOVED DAMAGED SECTION OF RH SEAT TRACK AT FRAME 16 IAW EMB 175 SRM 53-10-10 REPAIR 01. PERFORMED HFEC INSP OF CUT OUT IAW NDTM 51-06-00 PART 6, NO DEFECTS NOTED.MATERIAL ID FOR REPAIR DBLR IS 2024-T3 .080 REPAIR FILLER IS 2024-T3 .071 IAW EMB 175 SRM 53-10-10 REPAIR 01.FABRICATED AND DRILLED REPAIR DOUBLER AND FILLER, TREATED ,PRIMED AND TOP COATED ALL PARTS IAW EMB 175 SRM 53-10-10 REPAIR 01, 51-23-04, 51-23-05 51-23-06 AND ETNEJ-51-025 AND EJ-51-015.INSTALLED DOUBLER AND FILLER IAW EMB 175 SRM 53-10-10 REPAIR 01 AND TOP COATED ALL FASTENERS IAW EMB 175 SRM 51-23-06 AND APPLIED CIC IAW EMB 175 CPM 25-00-910-001-A. REMOVED EWIS PROTECTION IAW EMB 175 SWPM 20-67-00
